RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 3, Number 4  

This issue of the Eurasian Mathematical Journal is dedicated to the memory of Academician Sergei Mikhailovich Nikol'skii


Sergei Mikhailovich Nikol'skii (30.04.1905–09.11.2012)
To the memory of Academician Sergei Mikhailovich Nikol'skii
O. V. Besov, V. I. Burenkov
6
Generalizations of Borg's uniqueness theorem to the case of nonseparated boundary conditions
A. M. Akhtyamov, V. A. Sadovnichy, Ya. T. Sultanaev
10
On direct variational formulations for second order evolutionary equations
S. A. Budochkina, V. M. Savchin
23
Brennan's conjecture for composition operators on Sobolev spaces
V. Gol'dshtein, A. Ukhlov
35
Orthogonality and smooth points in $C(K)$ and $C_b(\Omega)$
D. J. Kečkić
44
Krylov subspace methods of approximate solving differential equations from the point of view of functional calculus
V. G. Kurbatov, I. V. Kurbatova
53
Generalized fractional Steffensen type inequalities
J. Pečarić, I. Perić, K. Smoljak
81
The Dirichlet problem for the generalized bi-axially symmetric Helmholtz equation
M. S. Salakhitdinov, A. Hasanov
99
On intuitionistic fuzzy h-ideals in h-hemiregular hemirings and $h^*$-duo-hemirings
M. Sarwar, M. Ali
111
Weighted estimate for a class of matrices on the cone of monotone sequences
Zh. A. Taspaganbetova
137
Eurasian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020